Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Expansion of entire functions of several complex variables having finite growth

Authors: P. K. Kamthan and Manjul Gupta
Journal: Trans. Amer. Math. Soc. 192 (1974), 371-382
MSC: Primary 32A15; Secondary 30A64
MathSciNet review: 0357833
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the space $ \chi $ of entire functions of two complex variables having a finite nonzero order point and type, equip it with the natural locally convex topology, such that $ \chi $ becomes a Fréchet space. Apart from finding the characterization of continuous linear functionals, linear transformations on $ \chi $, we have obtained the necessary and sufficient conditions for a double sequence in $ \chi $ to be a proper base.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 32A15, 30A64

Retrieve articles in all journals with MSC: 32A15, 30A64

Additional Information

Keywords: Entire functions, order, type, mean values, locally convex topology, bases, linear functional, transformations, proper bases
Article copyright: © Copyright 1974 American Mathematical Society

American Mathematical Society